This article is cited in 2 scientific papers (total in 2 papers)
Asymptotics of eigenvalues of infinite block matrices
I. N. Braeutigama, D. M. Polyakovb
a Fachhochschule Kiel, Grüner Kamp, 11, 24783, Osterrönfeld, Germany
b Southern Mathematical Institute of Vladikavkaz Scientific Center of RAS, Markus str. 22, 362027, Vladikavkaz, Russia
The paper is devoted to determining the asymptotic behavior of eigenvalues, which is one of topical directions in studying operators generated by tridiagonal infinite block matrices in Hilbert spaces of infinite sequences
with complex coordinates or, in other words, to discrete Sturm-Liouville operators. In the work we consider a class of non-self-adjoint operators with discrete spectrum being a sum of a self-adjoint operator serving as an unperturbed operator and a perturbation, which is an operator relatively compact with respect to the unperturbed operator. In order to study the asymptotic behavior of eigenvalues, in the paper we develop an adapted scheme of abstract method of similar operators. The main idea of this approach is that by means of the similarity operator, the studying of spectral properties of the original operator is reduced to studying the spectral properties of an operator of a simpler structure.
Employing this scheme, we write out the formulae for the asymptotics of arithmetical means of the eigenvalues of the considered class of the operators. We note that such approach differs essentially from those employed before. The obtained general result is applied for determining eigenvalues of particular operators. Namely, we provide asymptotics for the eigenvalues of symmetric and non-symmetric tridiagonal infinite matrices in the scalar case, the asymptotics for arithmetical means of the eigenvalues of block matrices with power behavior of eigenvalues
of unperturbed operator and generalized Jacobi matrices with various number of non-zero off-diagonals.
infinite tridiagonal block matrices, Jacobi matrices, the method of similar operators, eigenvalues, spectrum.
|Russian Foundation for Basic Research
|German Academic Exchange Service (DAAD)
|The work of the first author was financially supported by the Ministery of Education and Science of Russian
Federation and DAAD (grant no. 1.12791.2018/12.2).
The reported study of the second author was funded by RFBR according to the research project 18-31-00205.
PDF file (549 kB)
Ufa Mathematical Journal, 2019, 11:3, 11–28 (PDF, 433 kB); https://doi.org/10.13108/2019-11-3-11
MSC: 47A75, 47B25, 47B36
I. N. Braeutigam, D. M. Polyakov, “Asymptotics of eigenvalues of infinite block matrices”, Ufimsk. Mat. Zh., 11:3 (2019), 10–29; Ufa Math. J., 11:3 (2019), 11–28
Citation in format AMSBIB
\by I.~N.~Braeutigam, D.~M.~Polyakov
\paper Asymptotics of eigenvalues of infinite block matrices
\jour Ufimsk. Mat. Zh.
\jour Ufa Math. J.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. G. Baskakov, V G. Garkavenko , M. Yu. Glazkova, N. B. Uskova, “On spectral properties of one class difference operators”, Applied Mathematics, Computational Science and Mechanics: Current Problems, Journal of Physics Conference Series, 1479, IOP Publishing Ltd, 2020, 012002
G. V. Garkavenko, N. B. Uskova, “Ob otsenkakh sobstvennykh znachenii beskonechnykh blochnykh trekhdiagonalnykh matrits”, Materialy mezhdunarodnoi konferentsii po matematicheskomu modelirovaniyu v prikladnykh naukakh “International Conference on Mathematical Modelling in Applied Sciences — ICMMAS'19”. Belgorod, 20–24 avgusta 2019 g., Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 195, VINITI RAN, M., 2021, 118–126
|Number of views:|